# SDR SWIA200514900

- Difficulty date: April 20, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,604 hours, 33,090 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 276003
- Part serial: MAL3308
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR DOES NOT PASS FFOD CHECK WITH 3A OR 3B SYSTEMS.  REPLACED RIGHT INBOARD ELEVATOR PCU IAW CRJ MM 27-33-0.  OPERATIONAL CHECK GOOD.
